Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 264, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 19, 2024, 4:20 PM MDT for El Paso County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2024, 4:20 PM MDT (22:20 UTC)
- Expired
- Aug 19, 2024, 4:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 62 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 379 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
560
WUUS55 KPUB 192220
SVRPUB
COC041-192245-
/O.NEW.KPUB.SV.W.0264.240819T2220Z-240819T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
420 PM MDT Mon Aug 19 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 419 PM MDT, a severe thunderstorm was located 8 miles south of
Simla, or 26 miles southwest of Limon, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
eastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3893 10406 3897 10420 3911 10409 3912 10405
TIME...MOT...LOC 2219Z 271DEG 7KT 3902 10407
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam2 follow-up statements
835
WWUS55 KPUB 192223
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
423 PM MDT Mon Aug 19 2024
COC041-192245-
/O.CON.KPUB.SV.W.0264.000000T0000Z-240819T2245Z/
El Paso CO-
423 PM MDT Mon Aug 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EASTERN EL PASO COUNTY...
At 422 PM MDT, a severe thunderstorm was located 8 miles south of
Simla, or 26 miles southwest of Limon, moving east at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
eastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3893 10406 3897 10420 3911 10409 3912 10405
TIME...MOT...LOC 2222Z 271DEG 7KT 3902 10406
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam047 WWUS55 KPUB 192236 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 436 PM MDT Mon Aug 19 2024 COC041-192245- /O.EXP.KPUB.SV.W.0264.000000T0000Z-240819T2245Z/ El Paso CO- 436 PM MDT Mon Aug 19 2024 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO COUNTY WILL EXPIRE AT 445 PM MDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Pueblo. Remember, a Severe Thunderstorm Warning still remains in effect for El Paso County until 9 PM. && LAT...LON 3893 10406 3897 10420 3911 10409 3912 10405 TIME...MOT...LOC 2235Z 271DEG 7KT 3902 10403 $$ kam
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:24 PM MDT, 1 hour 56 minutes earlier. Its key messages:
- Severe thunderstorms possible I-25 corridor and portions of the southeast plains through midnight.
- Less thunderstorms for Tuesday but storms could still be strong to severe across portions of the southeast plains.
- Daily afternoon rain showers and thunderstorms expected along and west of the I-25 corridor for most of the long term period.
- Showers and storms remain Saturday, with a drier day expected Sunday with a brief pattern change.&&
Area forecast discussion, Aug 19, 2:24 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 224 PM MDT Mon Aug 19 2024 .KEY MESSAGES... - Severe thunderstorms possible I-25 corridor and portions of the southeast plains through midnight. - Less thunderstorms for Tuesday but storms could still be strong to severe across portions of the southeast plains. - Daily afternoon rain showers and thunderstorms expected along and west of the I-25 corridor for most of the long term period. - Showers and storms remain Saturday, with a drier day expected Sunday with a brief pattern change.&& .SHORT TERM /THROUGH TUESDAY/... Issued at 222 PM MDT Mon Aug 19 2024 Front has pushed through most of the southeast plains with dew points in the 50s and 60s along and behind it. Stratus across the far eastern most counties has been slow to burn off today which has kept atmosphere capped. Otherwise active monsoon plume resides across CO with another weak wave moving through the flow late this afternoon and evening. Thunderstorms which have developed across the mountains and Palmer Divide will spread eastward through the late afternoon and evening with models in good agreement that an MCS will develop across northern portions of the southeast plains this evening as a low level south to southeasterly jet intensifies as it overrides the surface boundary across southern portions of the southeast plains. Stout CAPE ranging from 1500-2500 J/kg based off ensemble mean from HREF along with deep layer shears 35-40 kts will be sufficient for large hail (up to golf ball), outflow winds over 60 mph, and locally heavy rainfall. Flash flooding will be a concern for our more vulnerable locations (burn scars, urban areas), though storm motions to the east at 15-20 mph should preclude the necessity of a flash flood watch. Storms will move eastward through the evening though the I-25 corridor could see a couple rounds of storms, especially if dew point return behind outflows from the initial round of convection generates new thunderstorms as they impinge the eastern mountains. However, focus for more intense convection should shift eastward along and north of highway 50 to near the KS border before diminishing. Atmosphere dries out a bit Tue though precipitable waters are still running around 100-120% of normal. Residual low level moisture in southeast flow across the plains will yield CAPE of 1000-2000 J/kg across the plains by afternoon. Deep layer shear looks a little weaker but still a respectable 30-35 kts. Atmosphere looks more capped across the far eastern plains with convection firing over the mountains by noon, then spreading into the I-25 corridor during the late afternoon and early evening. One or two strong to marginally severe storms still look possible along the I-25 corridor and adjacent plains where CAPE maximizes. How far east convection maintains is still in question as cap looks quite strong farther east. Suspect convection will diminish as it moves eastward unless more cloud breaks and surface heating can occur. -KT && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Issued at 222 PM MDT Mon Aug 19 2024 Tuesday Night - Friday: For much of the week, the monsoon pattern will remain in place over south central and southeastern Colorado. A ridge of high pressure will persist over the region, and along with that, moisture will continue to stream into the ridge and over the area. Ensemble model guidance are in strong agreement about this, leading to high to very high (>60%) confidence in this pattern evolution. While no major forcing is anticipated, diurnal upsloping and modest orographic forcing, in combination with the moisture streaming over the area, will allow for daily afternoon rain showers and thunderstorms generally along and west of the I-25 corridor. The greatest coverage of precipitation will be along the mountains, where any forcing will be strongest. Gusty winds, heavy rain, and lightning are the expected hazards with any more organized thunderstorms. Like a typical summer day though, showers and storms will dissipate during the evening as instability and forcing lessen. As for temperatures, a warm stretch of days is expected as the ridge sits over the region. Much of the area will warm to above seasonal temperatures for late August. Saturday - Sunday: For the weekend, a brief pattern change is anticipated. The ridge will break down for a couple of days as a larger trough to the north pushes near/over region. Ahead of the wave Saturday, moisture will remain in place, but as the wave treks eastward through Sunday, moisture will become scoured out. Given this, precipitation chances will remain heightened Saturday given the stronger forcing and moisture in place, but will drop Sunday as drier air is shoved into the region. Like much of the week though, the greatest coverage for any precipitation will remain along the mountains, where forcing will be greatest, and lessen in coverage during the evening and overnight hours. Looking at temperatures, warmth looks to stick around as downsloping winds prevail. With that said though, a cold front will likely drop down southward late Sunday and speed of this feature will heavily influence Sundays temperature. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1124 AM MDT Mon Aug 19 2024 Thunderstorms will develop over the mountains and spread into the adjacent lower elevations after 19-20z. KCOS and KPUB have the best chance for TSRA to impact the terminals, and with plenty of moisture and instability present, a severe storm with gusts to 50 kts and large hail can not be ruled out. Have added GS to the KCOS terminal for now in the tempo group. A couple rounds of thunderstorms could impact both KCOS and KPUB through 02-03z before activity pulls east. There is the possibility that stratus could spread into both terminals with IFR cigs after 09-10z. Odds look low without strong easterly surface winds advertised in the forecast models so will keep a SCT deck in there for now until better certainty is gained. KALS will see lower chances for thunderstorms today, so will maintain VCSH for now. Winds will shift out of the north this evening before diminishing under clearing skies overnight. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Aug 19, 11:40 AM MDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Mon Aug 19 2024 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Mon Aug 19 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are likely today across portions of the southeast plains. The greatest threat area will be across El Paso, Pueblo, Crowley, Otero, Bent, and western Kiowa counties. The primary threats will be hail up to the size of golfballs, localized wind gusts up to 70 mph, and heavy rainfall capable of causing localized flash flooding. The tornado threat is low, but not zero. The storms will form by mid afternoon over the Pikes Peak region and then move east-southeast towards the La Junta area by mid evening. The greatest severe weather risk timeframe will be from 3 PM to 9 PM. Scattered to numerous thunderstorms will be possible across the remainder of southern Colorado today. The main risk with thunderstorms elsewhere will be heavy rain, small hail, and lightning. Localized flash flooding will be possible, especially for burn scars and urban areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms will be possible each day this week, mostly over the higher terrain with a few storms making it onto the eastern plains. With plenty of moisture in the environment, heavy rainfall and flash flooding will be our primary concern, though a few stronger storms, with hail and gusty winds, cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Aug 19, 2:47 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
247 PM MDT Mon Aug 19 2024
COZ060-065-069-192130-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
247 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SAGUACHE COUNTY THROUGH
330 PM MDT...
At 247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Saguache, or 48 miles southeast of Gunnison, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Saguache and Bonanza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3801 10627 3815 10636 3834 10614 3809 10588
TIME...MOT...LOC 2047Z 241DEG 18KT 3811 10624
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 19, 3:03 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Mon Aug 19 2024
COZ086-087-192130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
303 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 330 PM MDT...
At 303 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles northeast of Walsenburg, or 29 miles south of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3776 10444 3783 10456 3800 10452 3788 10428
TIME...MOT...LOC 2103Z 216DEG 13KT 3786 10447
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 19, 3:12 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Mon Aug 19 2024
COZ084-192145-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
312 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking a strong thunderstorm over
Simla, or 23 miles southwest of Limon. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3896 10405 3893 10418 3913 10425 3913 10405
TIME...MOT...LOC 2112Z 348DEG 4KT 3910 10408
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 19, 3:34 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
334 PM MDT Mon Aug 19 2024
COZ081-084-192215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
334 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 415 PM MDT...
At 334 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Westcreek, or 26 miles northwest of Colorado
Springs, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park, Palmer Lake, and Florissant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3913 10482 3894 10532 3898 10533 3913 10533
TIME...MOT...LOC 2134Z 241DEG 16KT 3906 10523
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 19, 3:37 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Mon Aug 19 2024
COZ086-192215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
337 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL PUEBLO COUNTY THROUGH
415 PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Salt Creek, or 14 miles south of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3798 10470 3809 10475 3828 10448 3800 10432
TIME...MOT...LOC 2137Z 240DEG 15KT 3806 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTSpecial weather statement, Aug 19, 4:15 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Mon Aug 19 2024
COZ084-192245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
415 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 445 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Simla, or 26 miles southwest of Limon, moving east at
10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3893 10406 3897 10423 3910 10413 3911 10405
TIME...MOT...LOC 2215Z 271DEG 7KT 3902 10407
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 18, 7:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 18, 7:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Aug 18, 8:13 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Aug 18, 8:21 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Aug 18, 8:38 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 22 min |
| Aug 18, 9:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 30 min |
| Aug 18, 9:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Aug 18, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 19, 1:42 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Aug 19, 1:59 PM MDT | Special Weather Statement | PUB | Saguache | 46 min |
| Aug 19, 2:47 PM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Aug 19, 3:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 19, 3:12 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Aug 19, 3:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Aug 19, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Aug 19, 4:15 PM MDT | Special Weather Statement | PUB | Elbert | 30 min |
| Aug 19, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Aug 19, 4:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Aug 19, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 47 min |
| Aug 19, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 44 min |
| Aug 19, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Aug 19, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 28 min |
| Aug 19, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 19, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 51 min |
| Aug 19, 5:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Aug 19, 5:47 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.